Invariants of knot diagrams

Joel Hass, Tahl Nowik

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


We construct a new order 1 invariant for knot diagrams. We use it to determine the minimal number of Reidemeister moves needed to pass between certain pairs of knot diagrams.

Original languageEnglish
Pages (from-to)125-137
Number of pages13
JournalMathematische Annalen
Issue number1
StatePublished - Sep 2008

Bibliographical note

Funding Information:
J. Hass was partially supported by an NSF grant.


Dive into the research topics of 'Invariants of knot diagrams'. Together they form a unique fingerprint.

Cite this